# SDR COEA2009092501821

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 30,736 hours, 29,651 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 10200311
- Part serial: 1239
- Condition: Faulted
- Location: Dc Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DEPARTING NR 2 DC GENERATOR FAULTED IN FLIGHT.  ONE RESET WAS ATTEMPTED UNSUCCESSFULLY.  PILOT RETURNED TO DEPARTURE.  MX TROUBLESHOT SYS AND FOUND NR 2 GENERATOR CONTROL UNIT BAD.  REMOVED AND REPLACED NR 2 GCU.
